Hail, Davidson
- When
- November 14, 1:19 PM CST
- Where
- Davidson County, 1.12 mi E of Bellevue
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 36.070, -86.910
Penny size hail near Bellevue.
Severe weather broke out ahead of a cold front pushing into West and Middle Tennessee on the afternoon and evening of Nov. 14.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OHX wrote it up.
Severe weather broke out ahead of a cold front pushing into West and Middle Tennessee on the afternoon and evening of Nov. 14.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Nov 14, 10:32 AM CST, 2 hours 47 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1032 AM CST WED NOV 14 2007 .DISCUSSION.. AIRMASS REMAINS BALMY ACROSS THE MID-STATE THIS MORNING. APPROACHING COLD FRONT NOW JUST NORTH OF EVV TO NEAR THE MO BOOTHEEL. INFLUX OF DEEPER MOISTURE...WEAK INSTABILITY...AND LL CONVERGENCE CONTINUES AHEAD OF BOUNDARY...WITH SCATTERED SHWRS/TSTMS BREAKING OUT ACROSS WEST AND WEST-MIDDLE TN. THIS TREND EXPECTED TO CONTINUE INTO THE EARLY EVENING AS THE FRONT PUSHES TO AND ACROSS THE AREA. MOST LOCATIONS ARE UNDER SLIGHT RISK THUS AS STORMS BECOME MORE WIDESPREAD LATER TODAY... A FEW MAY REACH SEVER LIMITS. EXPECT TEMPS TO REACH FORECASTED HIGHS THUS NO CHANGES AT THIS TIME. && .OHX WATCHES/WARNINGS/ADVISORIES...NONE. && 07
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 357 AM CST WED NOV 14 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-151130- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 357 AM CST WED NOV 14 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF A STRONG COLD FRONT THIS AFTERNOON AND EVENING. BRIEF HEAVY DOWNPOURS CAN BE EXPECTED ALONG WITH SOME GUSTY WINDS. ISOLATED SEVERE STORMS WITH DAMAGING WINDS MAY OCCUR. THE FRONT WILL MOVE THROUGH THE ENTIRE MID STATE BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... DUE TO THE BRIEF AND ISOLATED NATURE OF POSSIBLE SEVERE WEATHER THREAT...SPOTTER ACTIVATION IS NOT ANTICIPATED. 13
The Nashville radar (KOHX), 37 km away, was scanning. The volume nearest the first event began at 19:17 UTC.
5 hail, 2 tornado, 1 thunderstorm wind. Local standard time, as filed.
Penny size hail near Bellevue.
Spotter reported nickel size hail in downtown Nashville.
Office of Emergency Management reported penny size hail at downtown Nashville.
Trained spotter reported half-dollar size hail in the Antioch area.
Wife of NWS employee reported penny size hail at her home.
Damage to a home from the tornado. The house, located on Green Road, loss its front porch. A few trees were uprooted. One tree was snapped at its trunk.
Two trees were uprooted in the Crieve Hall area of Nashville.
Damage to a mobile home and to the Almyra Methodist Church. The mobile home blew off its foundation, rolled across the street, slamming into a brick home across the street.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2007Every state in 2007This day in weather historyThe tornado archive for Tennessee, 2007Warnings in Tennessee, November 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 64236, 64237, 64238, 64239, 64240, 60127, 64245, 60128.